# SDR V0XR201005040003

- Difficulty date: May 4, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 22,150 hours, 19,274 cycles
- Engine: Allsn AE3007A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 14572167002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) RT WING TO FUSELAGE FAIRING STRIP X=14967.0 - X=16143.5 IS CRACKED. R & R FAIRING.
